Alert archive / Missouri / Tornado Warnings in 2010

Tornado Warning 36, NWS St. Louis, MO

April 30, 2010Jefferson County, Sainte Genevieve County, Missouri; Monroe County, Randolph County, Illinois

NWS St. Louis, MO issued this tornado warning at Apr 30, 2010, 9:02 PM CDT for Jefferson County, Sainte Genevieve County, Missouri; Monroe County, Randolph County, Illinois. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 30, 2010, 9:02 PM CDT (02:02 UTC)
Expired
Apr 30, 2010, 9:31 PM CDT
In force
29 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

Counties Monroe County, IL, Randolph County, IL, Jefferson County, MO, Sainte Genevieve County, MO

The radar

The St Louis radar (KLSX), 72 km from the middle of the area, began a volume at 02:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 30, 2:40 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 2.0 hours before the alert went out and 270 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2010-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1090 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2010-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 340 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1090 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
718 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
340 m²/s²
0-3 km storm-relative helicity
345 m²/s²
Significant tornado parameter
1.7
Supercell composite
10.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

697 
WFUS53 KLSX 010202
TORLSX
ILC133-157-MOC099-186-010245-
/O.NEW.KLSX.TO.W.0036.100501T0202Z-100501T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
902 PM CDT FRI APR 30 2010

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN MONROE COUNTY IN SOUTHWEST ILLINOIS...
  NORTHWESTERN RANDOLPH COUNTY IN SOUTHWEST ILLINOIS...
  SOUTHEASTERN JEFFERSON COUNTY IN EAST CENTRAL MISSOURI...
  NORTHWESTERN STE. GENEVIEVE COUNTY IN SOUTHEAST MISSOURI...

* UNTIL 945 PM CDT

* AT 857 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED NEAR OLYMPIAN VILLAGE...OR NEAR FESTUS...AND
  MOVING NORTHEAST AT 50 MPH.

  THIS IS ANOTHER AREA OF STRONG ROTATION SOUTH OF THE CENTER OF THE 
  MAIN STORM.

* LOCATIONS IMPACTED INCLUDE...
  WATERLOO...RED BUD...NEW DESIGN...CHALFIN BRIDGE...KIDD...FULTS...
  PRAIRIE DU ROCHER...MONROE CITY...MAEYSTOWN...RENAULT...
  MADONNAVILLE...AMES...WARTBURG...BURKSVILLE AND RUMA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR
THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 3804 9041 3805 9042 3803 9046 3818 9054
      3836 9008 3810 8990
TIME...MOT...LOC 0201Z 231DEG 41KT 3820 9036

$$

KANOFSKY
3 follow-up statements
260 
WWUS53 KLSX 010213
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
913 PM CDT FRI APR 30 2010

ILC133-157-MOC099-186-010245-
/O.CON.KLSX.TO.W.0036.000000T0000Z-100501T0245Z/
RANDOLPH IL-MONROE IL-STE. GENEVIEVE MO-JEFFERSON MO-
913 PM CDT FRI APR 30 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR EAST CENTRAL JEFFERSON...
NORTH CENTRAL STE. GENEVIEVE...SOUTHERN MONROE AND NORTHWESTERN
RANDOLPH COUNTIES UNTIL 945 PM CDT...

AT 911 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED 5 MILES SOUTHEAST OF VALMEYER...OR 7 MILES 
SOUTHWEST OF WATERLOO...MOVING NORTHEAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  RED BUD...NEW DESIGN...AMES...WARTBURG...BURKSVILLE AND RUMA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR
THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 3810 8990 3805 9036 3822 9043 3836 9008
TIME...MOT...LOC 0213Z 231DEG 41KT 3828 9021

$$

KANOFSKY
897 
WWUS53 KLSX 010221
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
921 PM CDT FRI APR 30 2010

ILC157-MOC099-186-010231-
/O.CAN.KLSX.TO.W.0036.000000T0000Z-100501T0245Z/
RANDOLPH IL-STE. GENEVIEVE MO-JEFFERSON MO-
921 PM CDT FRI APR 30 2010

...THE TORNADO WARNING FOR EAST CENTRAL JEFFERSON...NORTH CENTRAL
STE. GENEVIEVE AND NORTHWESTERN RANDOLPH COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3822 9000 3822 9004 3821 9004 3816 9023
      3828 9028 3836 9008 3829 9003 3823 8999
TIME...MOT...LOC 0221Z 231DEG 41KT 3834 9012

$$

ILC133-010245-
/O.CON.KLSX.TO.W.0036.000000T0000Z-100501T0245Z/
MONROE IL-
921 PM CDT FRI APR 30 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL MONROE COUNTY
UNTIL 945 PM CDT...

AT 915 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS 
STORM WAS LOCATED NEAR WATERLOO...MOVING NORTHEAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF CENTRAL MONROE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR
THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 3822 9000 3822 9004 3821 9004 3816 9023
      3828 9028 3836 9008 3829 9003 3823 8999
TIME...MOT...LOC 0221Z 231DEG 41KT 3834 9012

$$

KANOFSKY
150 
WWUS53 KLSX 010231
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
931 PM CDT FRI APR 30 2010

ILC133-010241-
/O.CAN.KLSX.TO.W.0036.000000T0000Z-100501T0245Z/
MONROE IL-
931 PM CDT FRI APR 30 2010

...THE TORNADO WARNING FOR CENTRAL MONROE COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 3 AM CDT.

LAT...LON 3822 9000 3822 9004 3821 9004 3816 9023
      3828 9028 3836 9008 3829 9003 3823 8999
TIME...MOT...LOC 0231Z 231DEG 41KT 3841 9001

$$

KANOFSKY

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this tornado warning went out at Apr 30, 7:02 PM CDT, 2 hours earlier.

Area forecast discussion, Apr 30, 7:02 PM CDT, 2 hours before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
702 PM CDT FRI APR 30 2010

.DISCUSSION...
/1229 PM CDT FRI APR 30 2010/

EARLY FORECAST DISCUSSION DUE TO SEVERE WEATHER

UNORGANIZED LINEAR MCS RACING NORTHEAST ACROSS NORTHWEST MISSOURI
LATE THIS MORNING...MAY CLIP OUR NORTHWEST CWA. BUT LOOKING FOR
ADDITIONAL THUNDERSTORM DEVELOPMENT ALONG AND AHEAD OF THE FRONT
THIS AFTERNOON AND THIS EVENING AS 50 KT LLJ CONTINUES TO PUMP
MOISTURE NORTH. LOW TO MID 60 DEWPOINTS NOW ACROSS MUCH OF THE CWA
WITH BREAKS IN STRATOCUMULUS DECK LEADING TO TEMPERATURES RISING
INTO THE UPPER 70S AND LOWER 80S. THIS DESTABILIZATION ALONG WITH
0-6KM SHEAR VALUES AROUND 50KT SUPPORT ORGANIZED SEVERE CONVECTION
...IN PARTICULAR SUPERCELLS AND BOWING LINE SEGMENTS. MUCH OF THE
CWA HAS NOW BEEN UPGRADED TO A MODERATE RISK WITH THE POTENTIAL OF A
WIDESPREAD SEVERE WEATHER OUTBREAK.

SHOULD SEE THUNDERSTORMS MOVE EAST OF THE AREA LATE TONIGHT AS
THE FRONT SAGS SOUTHEAST. SHOULD SEE A DRY PERIOD FOR MUCH OF THE
DAY ON SATURDAY IN THE WAKE OF THIS FIRST THUNDERSTORM COMPLEX.

NEXT SHORTWAVE AND ATTENDANT SURFACE LOW WILL RIDE NORTHEAST ALONG
THE FRONT SATURDAY NIGHT...WITH ANOTHER ROUND OF SHOWERS AND
THUNDERSTORMS AFFECTING THE CWA. SURFACE BASED CONVECTION AND
WIDESPREAD SEVERE WEATHER CHANCES WILL GREATLY HINGE ON WHERE THE
SURFACE LOW TRACKS SATURDAY NIGHT. AT THIS POINT...IT APPEARS THAT A
TRACK ACROSS OUR FAR SOUTHERN COUNTIES IS PREFFERED. WILL NEED TO
WATCH THIS CLOSELY.

FLOODING CONCERNS...
THE AMOUNT OF RAINFALL THAT OCCURS TONIGHT WILL LIKELY DETERMINE THE
NEED FOR A FLOOD WATCH SATURDAY NIGHT. IT IS POSSIBLE THAT THE
SOUTHEASTERN PORTION OF THE CWA MAY SEE MORE THAN 2 INCHES OF
RAINFALL BETWEEN THE TWO THUNDERSTORMS EVENTS. AT THIS POINT...THE
HIGH FLASH FLOOD GUIDANCE VALUES FROM THE RIVER FORECAST
CENTER LEANS ME TOWARD NOT ISSUING A FLOOD WATCH FOR THIS FIRST
EVENT.

RAIN SHOULD CLEAR THE CWA FROM WEST TO EAST ON SUNDAY.

NO MAJOR CHANGES MADE TO THE EXTENDED FORECAST AS HIGH PRESSURE
BUILDS SOUTH ACROSS THE AREA EARLY NEXT WEEK. NEXT CHANCE OF
PRECIPITATION WILL MOST LIKELY COME THURSDAY AND FRIDAY AS BOTH
THE GFS AND ECWMF ADVERTIZE ANOTHER FRONTAL BOUNDARY TO SLOWLY
SINK SOUTH INTO THE MIDWEST. WOULD LIKE TO SEE A COUPLE MORE MODEL
RUNS FOR CONSISTENCY BEFORE I ADD MORE RAINFALL INTO THE FORECAST.

CVKING

&&

.AVIATION...
/642 PM CDT FRI APR 30 2010/
BAND OF STORMS EXTENDING FROM JUST E OF UIN TO NEAR UNO CONTINUES
TO MARCH NORTHEAST AT AROUND 45 KTS. STL AREA STILL HAS A SHOT AT
THE MOST ACTIVE CONVECTION AND HAVE TEMPOED STRONGER STORMS AT
BOTH STL AND SUS FOR THE FIRST 2 HOURS...HOWEVER EXTRAPOLATION OF
ONGOING ACTIVITY SUGGEST MOST INTENSE STORMS WILL REMAIN S/SE OF
BOTH STL AND SUS SO DID NOT GO TOO LOW WITH THE CONDITIONS
ASSOCIATED WITH THESE STRONGER STORMS. ONCE STORMS PASS IT APPEARS
THAT SHOWERS WILL LINGER OUT OF A MID DECK FOR SEVERAL ADDITIONAL
HOURS...BUT THINK THAT ANY THUNDERSTORM ACTIVITY AFTER THE PASSAGE
OF THE LINE WILL BE QUITE SPOTTY. NAM MOS IS HINTING AT LOTS OF
MVFR AND IFR CIGS FORMING OVERNIGHT WITH THE SUSTAINED S FLOW IN
THE WAKE OF THE PRECIP BUT AHEAD OF THE SFC DRYLINE. WHILE THIS IS
CERTAINLY A POSSIBILITY THE GFS...WHICH HAS BEEN THE MUCH BETTER
GUIDANCE AS OF LATE...MAINLY EMPHASIZES JUST MID CLOUDS AND HAVE
TRENDED FORECAST TO THIS MORE OPTIMISTIC SOLUTION.

SPECIFICS FOR KSTL...PRIMARY CONCERNS FOR STRONG STORMS SHOULD BE
CONFINED TO THE FIRST 60-90 MINUTES OF THIS FORECAST CYCLE...AND
ONCE THE MOST INTENSE STORMS MOVE OUT PRECIP SHOULD BE LIMITED TO
SHOWERS IN THE 02-04Z TIME FRAME. FOR THE REMAINDER OF THE NIGHT
JUST EXPECT SOME SCATTERED SC AND MID DECK...ALTHOUGH AS MENTIONED
ABOVE WILL HAVE TO MONITOR FOR THE REFORMATION OF THE SC FORMING A
DECK OF MVFR CIGS.

TRUETT

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Apr 30, 3:37 PM CDT, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
337 PM CDT FRI APR 30 2010

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-011200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
337 PM CDT FRI APR 30 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS...SOME SEVERE...WILL MOVE ACROSS MISSOURI AND
ILLINOIS. THE SEVERE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING
VERY LARGE HAIL...DAMAGING WIND GUSTS IN EXCESS OF 60 MPH AND
ISOLATED TORNADOES.

MODERATE RIVER FLOODING CONTINUES ALONG THE MISSISSIPPI RIVER
NEAR CHESTER. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR
SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER SOUTHEAST
MISSOURI INTO SOUTH CENTRAL ILLINOIS LATE SATURDAY INTO SATURDAY
NIGHT. THE PRIMARY THREAT WILL BE LARGE HAIL AND POSSIBLY
DAMAGING WINDS. IN ADDITION...HEAVY RAINFALL IS ALSO POSSIBLE
WHICH MAY LEAD TO RISES ON AREA CREEKS AND STREAMS.

MODERATE RIVER FLOODING IS EXPECTED TO CONTINUE ALONG THE
MISSISSIPPI RIVER NEAR CHESTER.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO RELAY ALL SEVERE WEATHER REPORTS TO THE
NATIONAL WEATHER SERVICE IN ST. LOUIS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

CVKING

In the hours before

Local storm report, Apr 30, 7:42 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
742 PM CDT FRI APR 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     LIGHTNING        4 E SULLIVAN            38.22N  91.10W
04/30/2010                   FRANKLIN           MO   TRAINED SPOTTER

            LIGHTING STRUCK TREE...SPLITTING IT IN HALF....

&&

CORRECTED COUNTY/STATE...LOCATION

SIPPRELL
Local storm report, Apr 30, 8:03 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
803 PM CDT FRI APR 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 PM     HEAVY RAIN       5 W RICHWOODS           38.17N  90.93W
04/30/2010  M1.00 INCH       WASHINGTON         MO   TRAINED SPOTTER

            SPOTTER MEASURED 1 INCH OF RAIN THAT FELL IN THE LAST
            30 MINTUES

&&

CARNEY
Local storm report, Apr 30, 8:43 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
843 PM CDT FRI APR 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 PM     TORNADO          5 NW HILLSBORO          38.28N  90.63W
04/30/2010                   JEFFERSON          MO   TRAINED SPOTTER

            SIGNIFICANT TREE DAMAGE....SOME TREES SNAPPED
            OFF...POLE BARN DESTROYED.

&&

TRUETT
Local storm report, Apr 30, 8:47 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
847 PM CDT FRI APR 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0846 PM     HEAVY RAIN       7 S STEELVILLE          37.87N  91.36W
04/30/2010  M1.80 INCH       CRAWFORD           MO   TRAINED SPOTTER

&&

TRUETT
Local storm report, Apr 30, 8:55 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
855 PM CDT FRI APR 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0849 PM     TORNADO          2 NE HILLSBORO          38.25N  90.54W
04/30/2010                   JEFFERSON          MO   LAW ENFORCEMENT

            A TREE FELL ONTO A HOME CAUSING SIGNIFICANT DAMAGE

&&

CARNEY
Local storm report, Apr 30, 9:02 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
902 PM CDT FRI APR 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 PM     TORNADO          1 SW OTTO               38.36N  90.51W
04/30/2010                   JEFFERSON          MO   LAW ENFORCEMENT

            SEVERAL HOMES DAMAGED...ALSO WIRES DOWN.

&&

TRUETT

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 7:40 PM CDTTornado WarningLSXCrawford, Franklin, Jefferson, Washington50 min
Apr 30, 7:45 PM CDTFlash Flood WarningLSXCrawford6 hr
Apr 30, 7:55 PM CDTTornado WarningLSXJefferson, Saint Francois, Washington50 min
Apr 30, 8:07 PM CDTTornado WarningLSXReynolds38 min
Apr 30, 8:14 PM CDTFlash Flood WarningLSXFranklin, Jefferson, Washington6 hr
Apr 30, 8:21 PM CDTTornado WarningLSXJefferson, Saint Louis39 min
Apr 30, 8:39 PM CDTFlash Flood WarningLSXSaint Louis, City of Saint Louis6 hr
Apr 30, 8:43 PM CDTTornado WarningLSXIron, Reynolds47 min
Apr 30, 8:54 PM CDTTornado WarningLSXJefferson, Saint Louis, City of Saint Louis51 min
Apr 30, 9:10 PM CDTTornado WarningLSXIron, Madison50 min
Apr 30, 9:23 PM CDTTornado WarningLSXSainte Genevieve, Saint Francois37 min
Apr 30, 9:51 PM CDTTornado WarningLSXSainte Genevieve39 min
May 1, 3:54 AM CDTFlash Flood WatchLSXCrawford, Iron, Jefferson, Madison, Reynolds, Sainte Genevieve and 2 more23 hr
Apr 30, 9:25 PM CDTTornado WarningLSXClinton, Madison, Saint Clair, Washington34 min

Nearby

Tornado Warnings in Missouri, 2010Tornado Warnings in Illinois, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.